# SDR UIEA2020113002476

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,520 hours, 21,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 910918
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF LIGHT ILLUMINATED INTERMITTENT.  TRANSFERRED TO MDDR 138500, IAW MEL 36-11-01-02B, CAT C.  REMOVED AND REPLACED RT ENGINE PRSOV, IAW AMM 36-11-09.  OPERATIONS NORMAL, THIS CLEARS MDDR 138500.
